# SDR NACA20020036

- Difficulty date: March 14, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- Aircraft time: 63,198 hours, 48,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION FOUND 2 EA STARTED DRILL HOLES IN THE ATTACH FITTING AT B.S. 1183, WL 278, AND RBL 27. CORRECTED BY INSTALLING 2 PIECE FREEZE PLUG, AND DOUBLER PER BOEING PROVIDED REPAIR PLAN NAC-ANC-02-00003H AND REIVISION NAC-ANC-02-00004H.
